Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Uniformly bounded representations of ${\text{SL}}\left( {2,C} \right)$


Author: Ronald L. Lipsman
Journal: Bull. Amer. Math. Soc. 73 (1967), 652-655
DOI: https://doi.org/10.1090/S0002-9904-1967-11811-1
MathSciNet review: 0212133
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11811-1